# SDR COM60485

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu Wire
- Part number: 26WC98SN
- Condition: Broken
- Location: Rt Te Flap
- Part time: 2,710 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPAIRED BROKEN WIRE AT CONNECTOR 2P2CE AT RT BPSU.
